“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17002
School of Mathematics
  Title:   A functional approach to categorical resolutions
1.  Rasool Hafezi
2.  Mohammad Hossein Keshavarz
  Status:   Published
  Journal: Science China Mathematics
  Vol.:  63
  Year:  2020
  Pages:   1-12
  Supported by:  IPM
Using a relative version of Auslander’s formula, we give a functorial approach to show that the bounded derived category of every Artin algebra admits a categorical resolution. This, in particular, implies that the bounded derived categories of Artin algebras of finite global dimension determine bounded derived categories of all Artin algebras. Hence, this paper can be considered as a typical application of functor categories, introduced in representation theory by Auslander (1971), to categorical resolutions.

Download TeX format
back to top
scroll left or right